Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    71
  • comments
    140
  • views
    20860

Feeling Like Shit.

MissSac17

666 views

I feel so bad honestly. Like I've been crying all day and can't stop, I feel super ugly and just a lost cause at the moment.

I'm stopping the antibiotics. I really feel they have made my skin 100 % worse. I mean is that possible?

So I'm not on them anymore.

I'm so upset with feeling all these bumps on my skin...like no where is clear :'(

I don't know. In a couple weeks I'm going bak to my doctor to tell her I want to see a dermatologist and consider roaccutane.



7 Comments


What are you on now??? You look beautiful though don't worry. It's not as bad as YOU think. I am on my 2nd month of Accutane and am going thru my initial breakout and my face looks awful!! I feel you. My self confidence is extremely LIMITED right now and I don't even want to look at anyone. Hang in there. Drink lots of water. And don't stress out too much about!

Share this comment


Link to comment

wow i had the almost exact same problem with my skin. It was so bumpy EVERYWHERE like i dreaded washing my face because it felt so horrid and uneven. And it's definitely not as bad as you think. A few weeks ago my skin was broken out with lots of small bumps and a few inflamed pimples (it was like that for months) but i changed my face wash to goat milk bar soap with exfoliating oatmeal added to it and it has really helped with smoothing away all the bumps. You should try it!

Share this comment


Link to comment

antibiotics did not work for me. Made no difference in my skin and just made me feel sick. but don't give up girl look at all of us on here dealing with the same ish, you are NOT alone!

seriously my skin looks a lot worse right now lol.

After months of contemplating I'm starting accutane tomorrow, I can keep you updated on how it works out!

Share this comment


Link to comment

Thanks guys!

Lizj20011 - I'm currently using Differin, sorry to hear your on your second round! What type of acne do you have? I really need to stop being so hard on myself but it's hard to stop thinking about this.

Mrl27 - I'm glad that worked for you I might give it a bash.

acneruinsmylife - yeah the antibiotics really didn't make me feel too good. I'm glad I've stopped them. Please keep me updated and good luck :)

Share this comment


Link to comment

Accutane is for severe acne and it looks like yours doesn't qualify... it's not that bad.

You can try natural things that people suggest on this site. That's what I'm starting today (apple cider vinegar). Your acne looks very similar to mine and I'm a guy who can't hide it with make-up. Don't worry.

Share this comment


Link to comment

Hey mrs, I keep going to reply to your mail and end up with a load of paperwork on my desk!!! Your skin honestly doesn't look bad at all but I know how annoying those little bumps are, they make you feel like you have a horrible skin texture, I've been there. I think you should stop the anti biotics, that is always a gp's answer to acne, I think they only help if you have really inflamed acne which is down to a bacteria issue. Honestly you should look up that skin clinic at the Nuffield, £ 100.00 to see the nhs derm out of hours and honestly it was the best £ 100.00 quid ive ever spent, he didn't mess about and spoke about Accutane as an option, don't waste time with the gp. I didn't need a referral either which was great. get back to you soon mrs, im away this weekend but keep your chin up, try and do something nice for yourself at the weekend and give your mind a wee break xxx

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×